# SDR AALA20171220001

- Difficulty date: December 19, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 14,419 hours, 2,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 3a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 3A AFT EMERGENCY LIGHT ASSEMBLY MISSING FROM SEAT.  REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-19.
